Research Repository

Browse by Author: Hwang, DY

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Number of items: 2.

Hwang, DY and Dragomir, Silvestru ORCID: 0000-0003-2902-6805 (2018) Inequalities for the weighted mean of r-preinvex functions on an invex set. Journal of Mathematical Inequalities, 12 (4). pp. 1097-1106. ISSN 1846-579X

Hwang, DY and Dragomir, Silvestru ORCID: 0000-0003-2902-6805 (2017) Extensions of the Hermite-Hadamard inequality for r-preinvex functions on an invex set. Bulletin of the Australian Mathematical Society, 95 (3). 412 - 423. ISSN 0004-9727